Q. What if I vomit after taking Paratem 650mg Tablet?
If you vomit in less than 30 minutes after having a dose of Paratem 650mg Tablet tablets or syrup, take the same dose again. If you vomit more than 30 minutes after a dose of tablets or syrup, you do not need to take another dose, until the next normal dose.
Q. When will I feel better after taking Paratem 650mg Tablet?
Usually you will start feeling better after about half an hour of taking Paratem 650mg Tablet.
Q. How often can I take Paratem 650mg Tablet?
You should only take four doses of Paratem 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paratem 650mg Tablet for more than 3 days without first talking to your doctor.
Q. Does Paratem 650mg Tablet make babies sleepy?
No, Paratem 650mg Tablet does not make babies sleepy. It is a pain relieving medicine which is used to control high fever.
Q. Is Paratem 650mg Tablet safe for children?
Paratem 650mg Tablet is considered safe for children only when used as directed by the doctor.
Q. Is Paratem 650mg Tablet an antibiotic?
No, Paratem 650mg Tablet is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.
Q. Can I take Paratem 650mg Tablet and ibuprofen together?
Ibuprofen and Paratem 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
Q. How long does Paratem 650mg Tablet take to work?
Paratem 650mg Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
Q. What are the serious side effects of taking excess Paratem 650mg Tablet?
Overdose of Paratem 650mg Tablet may cause severe life-threatening liver injury as a serious side effect. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count and even lead to coma. Early symptoms of an overdose include nausea, vomiting and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 1st Oct 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.